# SDR N6WA2025112802

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N564GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10066
- Aircraft time: 44,326 hours, 34,023 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AUTO PILOT CONTROL CABLES FRAYED.     REMOVED AND REPLACED ELEVATOR CONTROL CABLES IAW CRJ AMM 27-31-00.
